RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 3, Pages 304–309 (Mi de9887)  

Ordinary Differential Equations

Sections of sets of nonuniqueness points of first-order ordinary differential equations

S. L. Sobolevskii

Yanka Kupala State University of Grodno

Full text: PDF file (1186 kB)

English version:
Differential Equations, 1999, 35:3, 304–309

Bibliographic databases:
UDC: 517.911
Received: 25.12.1998

Citation: S. L. Sobolevskii, “Sections of sets of nonuniqueness points of first-order ordinary differential equations”, Differ. Uravn., 35:3 (1999), 304–309; Differ. Equ., 35:3 (1999), 304–309

Citation in format AMSBIB
\Bibitem{Sob99}
\by S.~L.~Sobolevskii
\paper Sections of sets of nonuniqueness points of first-order ordinary differential equations
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 3
\pages 304--309
\mathnet{http://mi.mathnet.ru/de9887}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1726795}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 3
\pages 304--309


Linking options:
  • http://mi.mathnet.ru/eng/de9887
  • http://mi.mathnet.ru/eng/de/v35/i3/p304

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019